# SDR UPS98825584

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK SPLIT AND CRACKED FS 1220 LBL 24.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF TRACK IAW DC8-5320-5167-C.
